Judy

by Judy
(Lousville, ky)

Hi, Wray,

I'm in my early 70's and have had trouble sleeping for a few years. I keep waking up and then not able to go back to sleep. I started progesterone cream (30 ml twice a day)about a month ago and it has worked like a charm for my sleep problems. I'm finally able to sleep well again.

But...in one month, I have gained about 8 pounds! I know you said that this would happen initially, but how long??? I was trying to control my weight before the progesterone and now I'm back where I started and I'm terrified that I'll gain even more weight. How long do you think it will take for this to "even out"?

Thanks!

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...